An exact completely positive programming formulation for the discrete ordered median problem: an extended version

Puerto, J.

Tipo: Artículo
Año de Publicación: 2020
Volumen: 77
Número: 2
Páginas: 341 - 359
Fuente Nº Citas Fecha Actualización
scopus315-01-2022
wos315-01-2022
Dimensions
PlumX
Altmetric

Año: 2020

Journal Impact Factor (JIF): 2.207

CategoríaEdiciónPosiciónCuartilTercilDecil
MATHEMATICS, APPLIEDSCIE60/265Q1T1D3
OPERATIONS RESEARCH & MANAGEMENT SCIENCESCIE49/84Q3T2D6

Año: 2020

Journal Citation Indicator (JCI): 0,820

CategoríaPosiciónCuartilTercilDecilPercentil
MATHEMATICS, APPLIED130/309Q2T2D558,09
OPERATIONS RESEARCH & MANAGEMENT SCIENCE33/99Q2T1D467,17

Año:

2020

CiteScore:

3.700

CategoríaPosiciónCuartilTercilDecil
Applied Mathematics108/548Q1T1D2
Control and Optimization28/111Q1T1D3
Computer Science Applications246/693Q2T2D4
Management Science and Operations Research58/166Q2T2D4

SJR año:

2020

Factor de Impacto:

0.861

CategoríaPosiciónCuartilTercilDecil
Control and Optimization19/104Q1T1D2
Computer Science Applications148/646Q1T1D3
Applied Mathematics143/523Q2T1D3
Management Science and Operations Research42/165Q2T1D3
No existen datos para la revista de esta publicación.
No exiten datos para esta publicación
# Autor Afiliación
1Puerto, J.Universidad de Sevilla (Spain)